# SDR IPXA2017011912975

- Difficulty date: January 9, 2017
- Submitted: January 20, 2017
- Operation: Air carrier
- Aircraft: N270UP
- Make and model: Doug MD-11F
- Aircraft serial: 48576
- Aircraft time: 56,022 hours, 14,668 cycles
- System (JASC): 5200 · Doors
- Part: Skin
- Part number: AKC78203
- Condition: Worn
- Location: Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 3C, LEFT PATIO DOOR INTERNAL SKIN AFT END HAS DEEP WEAR.  REMOVED, FABRICATED, AND REPLACED THE SKIN IAW DWG AKC7820 AND SRM 51-35-01.
